# SDR AALA202101069004

- Difficulty date: December 21, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 15,481 hours, 7,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN SHEAR PLATE AT STR 23L BETWEEN FR 69 AND FR 70 MEASURING L= 0.825 INCHES.  REPLACED SHEAR PLATE, PER SRM 51-42-11-801 AND DRAWING D53474180.
